# SDR ASAA2014051107765

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,619 hours, 8,846 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE FOR SATCOM LOCKUP SATISFACTORY RESULTS.
